Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An implicit, numerical method for solving the two-dimensional heat equation


Authors: George A. Baker Jr. and Thomas A. Oliphant
Journal: Quart. Appl. Math. 17 (1960), 361-373
MSC: Primary 65.00; Secondary 80.00
DOI: https://doi.org/10.1090/qam/110207
MathSciNet review: 110207
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Douglas, Jr. and D. W. Peaceman, Numerical solution of two-dimensional heat-flow problems, A. I. Ch. E. J. 1, 505-512 (1955)
  • [2] G. H. Bruce, D. W. Peaceman, H. H. Rachford, Jr. and J. D. Rice, Calculation of unsteady-state gas flow through porous media, Trans. Am. Inst. Mining Met. Engrs. 198, 79-92 (1953)
  • [3] R. Bellman, On the weak and strong stability of numerical solutions of partial differential equations. 1. The heat equation, Princeton University Rept. AECU-3275 (1958)
  • [4] G. Birkhoff and S. MacLane, A survey of modern algebra, chap. IX, sec. 9, The Macmillan Co., New York, 1951
  • [5] C. Caratheodory, Conformal representations, chap. V, University Press, Cambridge, 1932
  • [6] E. T. Copson, Introduction to the theory of functions of a complex variable, chap. VIII, Clarendon Press, Oxford, 1948

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00, 80.00

Retrieve articles in all journals with MSC: 65.00, 80.00


Additional Information

DOI: https://doi.org/10.1090/qam/110207
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website